MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION ASSY,MAIH,2.0 DIA, W/SWITCH, 100-120VONLY, PACKAG; INTERNAL PADDLE

ZOLL MEDICAL CORPORATION ASSY,MAIH,2.0 DIA, W/SWITCH, 100-120VONLY, PACKAG; INTERNAL PADDLE
Model Number 1011-0139-05
Medical Device Problem Code Energy Output Problem (1431)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that during training by a zoll medical representative, the associated defibrillator's defib output was out of specification using these internal handles.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
The internal paddles were returned to zoll medical corporation and the customer's report was not replicated or confirmed.The internal paddles were put through extensive testing including multiple 2 joule and 30 joule tests without duplicating the reported malfunction.The internal paddles were inspected with no discrepancies found.The internal paddles were scrapped and the customer received replacement paddles.

Brand Name
ASSY,MAIH,2.0 DIA, W/SWITCH, 100-120VONLY, PACKAG
Common Device Name
INTERNAL PADDLE
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key7925357
Report Number1220908-2018-02794
Device Sequence Number16622982
Product Code LDD
UDI-Device Identifier00847946022365
UDI-Public00847946022365
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1011-0139-05
Device Catalogue Number8011-0139-XX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/20/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/11/2018
Supplement Date Received by Manufacturer09/11/2018
Initial Report FDA Received Date10/02/2018
Supplement Report FDA Received Date10/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1